# SDR CALA0100510

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CUSP WEB CORRODED AT FS 160 - 200, RBL 56.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 3.  A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-14-1, FIGURE 11, 51-30-02, 51-10-3, AND 53-01, FIGURE 3.
